Bayesian parameter estimation and prediction in mean reverting stochastic diffusion models

Thompson, Bevan and Vladimirov, Igor (2005) Bayesian parameter estimation and prediction in mean reverting stochastic diffusion models. Nonlinear Analysis-Theory Methods & Applications, 63 5-7: E2367-E2375. doi:10.1016/j.na.2005.02.095


Author Thompson, Bevan
Vladimirov, Igor
Title Bayesian parameter estimation and prediction in mean reverting stochastic diffusion models
Journal name Nonlinear Analysis-Theory Methods & Applications   Check publisher's open access policy
ISSN 0362-546X
Publication date 2005-11
Sub-type Article (original research)
DOI 10.1016/j.na.2005.02.095
Volume 63
Issue 5-7
Start page E2367
End page E2375
Total pages 9
Language eng
Keyword Stochastic differential equation
Bayesian prediction
Conjugate prior
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 14 Jun 2013, 18:32:33 EST by System User